Large time behavior of solutions to the compressible Navier-Stokes equations around a parallel flow in a cylindrical domain

Reika Aoyama, Yoshiyuki Kagei

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Stability of parallel flow of the compressible Navier-Stokes equation in a cylindrical domain is studied. It is shown that if the Reynolds and Mach numbers are sufficiently small, then parallel flow is asymptotically stable and the asymptotic leading part of the disturbances is described by a one dimensional viscous Burgers equation.

Original languageEnglish
Pages (from-to)362-396
Number of pages35
JournalNonlinear Analysis, Theory, Methods and Applications
Volume127
DOIs
Publication statusPublished - Aug 14 2015

Fingerprint

Parallel flow
Compressible Navier-Stokes Equations
Large Time Behavior
Behavior of Solutions
Navier Stokes equations
Burgers Equation
Asymptotically Stable
Mach number
Reynolds number
Disturbance

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Large time behavior of solutions to the compressible Navier-Stokes equations around a parallel flow in a cylindrical domain. / Aoyama, Reika; Kagei, Yoshiyuki.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 127, 14.08.2015, p. 362-396.

Research output: Contribution to journalArticle

@article{31b8c5bf850f463ba05b9fecacb0b3eb,
title = "Large time behavior of solutions to the compressible Navier-Stokes equations around a parallel flow in a cylindrical domain",
abstract = "Stability of parallel flow of the compressible Navier-Stokes equation in a cylindrical domain is studied. It is shown that if the Reynolds and Mach numbers are sufficiently small, then parallel flow is asymptotically stable and the asymptotic leading part of the disturbances is described by a one dimensional viscous Burgers equation.",
author = "Reika Aoyama and Yoshiyuki Kagei",
year = "2015",
month = "8",
day = "14",
doi = "10.1016/j.na.2015.07.009",
language = "English",
volume = "127",
pages = "362--396",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Large time behavior of solutions to the compressible Navier-Stokes equations around a parallel flow in a cylindrical domain

AU - Aoyama, Reika

AU - Kagei, Yoshiyuki

PY - 2015/8/14

Y1 - 2015/8/14

N2 - Stability of parallel flow of the compressible Navier-Stokes equation in a cylindrical domain is studied. It is shown that if the Reynolds and Mach numbers are sufficiently small, then parallel flow is asymptotically stable and the asymptotic leading part of the disturbances is described by a one dimensional viscous Burgers equation.

AB - Stability of parallel flow of the compressible Navier-Stokes equation in a cylindrical domain is studied. It is shown that if the Reynolds and Mach numbers are sufficiently small, then parallel flow is asymptotically stable and the asymptotic leading part of the disturbances is described by a one dimensional viscous Burgers equation.

UR - http://www.scopus.com/inward/record.url?scp=84939213038&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84939213038&partnerID=8YFLogxK

U2 - 10.1016/j.na.2015.07.009

DO - 10.1016/j.na.2015.07.009

M3 - Article

VL - 127

SP - 362

EP - 396

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

ER -